MAUDE Adverse Event Report: MEDTRONIC, INC COUGAR GUIDE WIRE; WIRE, GUIDE, CATHETER

MEDTRONIC, INC COUGAR GUIDE WIRE; WIRE, GUIDE, CATHETER
Model Number N/A
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that an atain abiltiy plus lead and a cougar guide wire were used during a procedure in the left main coronary artery, exhibiting no tortuousity and no calcification.No damage noted to packaging, no issues removing the device from packaging as per ifu.The cougar was inspected with no issues, but was not prepped per ifu.The cougar was flushed before using.The wire tip was formed a little by the physician.The lesion was not pre-dilated, the device did not pass through a previously deployed stent.Excessive force was not used during delivery.It is reported that some resistance was experienced when putting the lead over the wire, during use and during removal.The lead was completely explanted - the cougar wire could not be removed from the lead body.No injury reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
COUGAR GUIDE WIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
MDR Report Key8682784
Report Number1220452-2019-00073
Device Sequence Number19333779
Product Code DQX
UDI-Device Identifier20643169452804
UDI-Public20643169452804
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K140695
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/20/2020
Device Model NumberN/A
Device Catalogue NumberCGRXT190S
Device Lot NumberG17A10194
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/30/2018
Initial Date Received by Manufacturer 05/13/2019
Supplement Date Received by Manufacturer08/21/2019
Initial Report FDA Received Date06/10/2019
Supplement Report FDA Received Date09/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1